# SDR SWAA2020111026071

- Difficulty date: October 27, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 20,775 hours, 9,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PACK BAY HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STATION 663 IS CRACKED, 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE, MARKED.  REMOVED DAMAGED AREA OF RIGHT HAND PACK BAY HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT STA 663, 3RD FASTENER OUTBOARD OF KEEL BEAM VERTICAL ANGLE, AND REPAIRED IAW B737-800 SRM 57-10-10-2R-5.  PERFORMED LEAK CHECK ON FASTENERS COMMON TO CENTER FUEL TANK, NO LEAK NOTED, IAW AMM 28-11-00-400-801.
